# SDR AALA202510205571

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 24,007 hours, 10,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heat Shrink
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CHANGE OF L2 DOOR SLIDE MISSING RED HEATSHRINK. **SUPPLEMENTAL REPORT FOR (AALA202510175571): REPLACED HEAT SHRINK TUBING ON L2 SLIDE GIRT BAR. PER AARD 25-66-00-4**(CLOSED).
